# SDR HNAA2017020300036

- Difficulty date: February 3, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 47,684 hours, 69,548 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Card
- Condition: Failed
- Location: Autopilot
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOPILOT DISENGAGE CAUTION LIGHT WILL NOT RESET AFTER DC BUSS FAULT DURING ENGINE START.  R & R THE AUTOPILOT DISENGAGE PANEL CIRCUIT CARD ASSEMBLY ON PILOT SIDE.  OPS CHECKED GOOD IAW MM 22-10-01 AND WDM 22-10-10.
